ISSN: 1300-8773
E-ISSN: 1304-4591
Yeni Symposium New Symposium
Arşiv Sayıları
Yeni Symposium 2017-55-1
Eski yıllara ait dergi sayılarını bulabilirsiniz.

Dergi yılını veya sayısını seçerek arama yapabilirsiniz.
Modifiye Salınımlı Metilfenidat Kullanımına Bağlı Mani Belirtileri: Bir Ergen Olgu
Serkan Güneş
Makale Türü : Editöre Mektup

TO THE EDITOR:

Stimulants, especially methylphenidate (MPH), are widely prescribed agents for the first line treatment of attention deficit hyperactivity disorder (ADHD) in children and adolescents.1 Stimulant related psychosis and/or mania symptoms in children were firstly reported in three cases of “methylphenidate hallucinosis” and these symptoms occur in approximately 0.25% of children using stimulants, or about 1 in 400.1,2 The terms “hallucinosis” and “toxicosis” usually indicate the transient psychotic-like or mania-like symptoms and distinguish them from the long-lasting symptoms of schizophrenia and bipolar disorder.1 However, when the symptoms either continue or recur after discontinuation of the medication, the patients can be diagnosed as having schizophrenia or bipolar disorder.1 In this paper, we report the occurrence of mania-like symptoms with modified-release MPH use in an adolescent with intellectual disability (ID).


Anahtar Kelimeler :

Yeni Sempozyum Dergisi 2017; 55(1):21-22